# SDR DALA2017050503640

- Difficulty date: May 4, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE AREA BS 1380 ABOVE STRINGER 29R FLOOR SUPPORT IS CORRODED.   REMOVED AND REPLACED FLOOR  SUPPORT FROM BS 1340 - 1440, STRINGER 29R, IAW SRM.
